# SDR CALA9700948

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 AND .3125 INCH CRACK OUT OF LIGHTENING HOLE OF FLOORBEAM AT BS 825, RBL 49.  THE CRACK WAS STOP DRILLED, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.
